# SDR MWEA97110

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS AFTER TAKEOFF WAS UNABLE TO RAISE LANDING GEAR HANDLE, PERFORMED QRH PROCEDURE AND RETURNED A/C TO MKE.  MAINT SERVICED NOSE GEAR STRUT AND PERFORMED GROUND SHIFT ADJUSTMENT AND TEST.
